# SDR UPS96220795

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION ON TOP AND BOTTOM FLOOR BEAM AROUND NUTPLATE HOLE AT STA 620 RBL 60 WL 208.  BLENDED OUT DAMAGE, HFEC INSPECTED, FABRICATED AND INSTALLED REPAIR ANGLE IAW TRAMCO EWO 96-2429 UPS ENGINEERING FILE NR 53-1798.
